Cart (Loading....) | Create Account
Close category search window

New Results on H_\infty Filter Design for Nonlinear Systems With Time Delay via T–S Fuzzy Models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Sheng-Juan Huang ; Sch. of Sci., Univ. of Sci. & Technol. LiaoNing, Anshan, China ; Xi-Qin He ; Ning-Ning Zhang

This paper focuses on the problem of designing H filters for nonlinear systems with time-varying delay via Takagi-Sugeno (T-S) fuzzy models. Some new results on H filter design are proposed by estimating the upper bounds of the derivatives of Lyapunov functionals without ignoring some useful terms, which improve the existing ones. In addition, a sufficient condition for the existence of such an H filter is established in terms of solutions to a set of linear matrix inequalities (LMIs). Finally, two examples are given to demonstrate the effectiveness of the proposed method.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:19 ,  Issue: 1 )

Date of Publication:

Feb. 2011

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.